Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suffering from loneliness and depression treatment

Premium Questions

Dr. Luchuo Engelbert Bain MD

Which has fewer side effects for a depressed elderly women, lexapro or zoloft? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Srikanth Reddy MD

), sedentary job. My height is 5'10" and weight 75 kgs. Since childhood I have been suffering from Anxiety and Depression . Since 1998 when I came to Delhi from Hyderabad, I started taking treatment. I... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Andrew Rynne MD MD

masturbation Erection dyfunctional if even i have erection it is premature ejuclation anxiety and depression Penis have become very short suffer from Porn addiction and maturbation addiction Fatigue and... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr. Jonas Sundarakumar MD

Yes my 23 year old son has depression . He was prescribed effexer, welbutrin and lexipro together by what I thought was a psychiatrist . I have discovered she is actually a psychiatric nurse practitioner ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Srikanth Reddy MD

I am suffering from headche since 15years.i have taken depression treatment.now one month ago I found sleep apena problem& i started res med machine for breathing at night to push more oxyzen.& I am ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr. Nehal Shah MD

sir i need a councelling for my loneliness and depression.. iam feeling lonely.. i have completed M.tech... and working as an assistant professor in engineering college... my weakness is always believing... View answer

Answered by : Dr. Nehal Shah ( Psychiatrist)
Dr. Srikanth Reddy MD

hello, for the last month ive been very bothered be cyst my family doesn t understand what it is to be in my situation my face is very scared I cnt stand to look at my self I also have a severe depression ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.   Srikanth Reddy MD

I AM TAKING TREATMENT FOR DEPRESSION MDD, SINCE LASE 2 YEARS, I AM TAKING ZYVEN OD BUT NOW WHEN DOSE IS REDUCED GRADUALLY, I AM NOT FEELING WELL AT ALL, I AM SUFFERING FROM DIZZINESS, HEADACHE ETC ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Seikhoo Bishnoi MD

I am looking for a physcatrist for my biapolar and depression. in 2010 I was admitted to the hospital and was diagnosed with Manic depressive Bipolar. I ve been off my meds for almost 2 years and feel ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Robin Lipsker MD

is any treatment for hyperarousal?my mind is not going to shut down,i canot fall asleep?6 month back i had a panic attack,after that my anxiety and depression grown as worst, now iam totally relieved ... View answer

Answered by : Dr. Robin Lipsker ( Psychologist)

Mobile Questions and Answers

Dr.  Divakara MD

HI She may have to re start the medicine . Kindly consult her previous Psychiatrist and get her treatment started. Kindly vote thanks if you like my answer.

Dr. Shanthi.E MD

Eat on time, take Tablet Rantac if the gastritis is troublesome. For the depression, treatment is multiple.

Dr. Ilir Sharka MD

Hello! You can try an anti-depressive treatment like duloxetine, etc. You have to discuss with your doctor on that issue, Greetings!